From Mathfuzzlog
Revision as of 19:13, 12 June 2012 by LBehounek (talk | contribs) (publication data)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Behounek-gpubfce.pdf(file size: 1.61 MB, MIME type: application/pdf)

Preprint of the paper: L. Behounek: Graded properties of unary and binary fuzzy connectives. Fuzzy Sets and Systems 202 (1): 1–41 (2012). Link to the published version

File history

Click on a date/time to view the file as it appeared at that time.

current19:10, 12 June 2012 (1.61 MB)LBehounek (talk | contribs)Reverted to version as of 13:48, 22 April 2011 to comply with the copyright
14:59, 31 December 2011 (1.62 MB)LBehounek (talk | contribs)Revised version as of December 2011
13:48, 22 April 2011 (1.61 MB)LBehounek (talk | contribs)L. Behounek: Graded properties of unary and binary fuzzy connectives—an elaboration. Submitted to Fuzzy Sets and Systems
  • You cannot overwrite this file.

There are no pages that link to this file.